REAL

Strong Qualitative Independence

Katona, Gyula (2004) Strong Qualitative Independence. DISCRETE APPLIED MATHEMATICS, 137 (1). pp. 87-95. ISSN 0166-218X

[img]
Preview
Text
paper_100.pdf

Download (234Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Set theory; Independent sets; Theorem proving; Problem solving; Probability distributions; Matrix algebra; SEARCH; Qualitatively independent sets; Hadamard matrix; code
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 09:49
Last Modified: 30 Jan 2015 09:49
URI: http://real.mtak.hu/id/eprint/21069

Actions (login required)

View Item View Item